Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red circular sores, healing and recurring, draining clear liquid. Causes?

For the past week I have been waking up to finding these red sores that are in a perfect circle (like a cigarette burn ) and I have no idea why. Ive looked up mongella disease since it seems that might be it but I don t know. The oldest one I have is just starting to heal up but a tiny site has popped up next to it. This one has some clear liquid coming out of it. Any ideas doc?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for posting your query.

From the description provided, it seems to be nummular eczema that you are getting.

The best treatment for it would be application of a combination of steroid and antibiotic combination cream called mometasone and fusidic acid cream. It will require a prescription.

However, it would be best to consult your dermatologist as its always better to examine the lesions and then diagnose it.

Take care
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor